# SDR SIMA992841

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580J01
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4045 - EMERGENCY FLOOR PROXIMITY LIGHTS AT ROWS 8 AND 9 DO NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY FLOOR LIGHT STRIP AT ROWS 8 AND 9.  OPERATIONAL CHECK GOOD.  (X)
